# SDR ASAA11410584

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 44,397 hours, 24,625 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2627040
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E SKIN IS CRACKED AND DELAMINATED UPPER SIDE AT SLAT ACTUATOR AREA.  REPAIRED CRACKED AND DELAMINATED AREA PER ASA EA 400 57EA 06545.
